MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CARBON DIOXIDE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CARBON DIOXIDE
Catalog Number 03L80-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated carbon dioxide result on the architect c8000 analyzer.The following data was provided (mmol/l): 1818400847b initial co2 32, repeat 29 there was no impact to patient management reported.
 
Additional Manufacturer Narrative
On 24july2018, the lot number was provided and updated from unknown to 52577uo02.An evaluation is still in process.A final report will be sent when the evaluation is completed.
 
Additional Manufacturer Narrative
The incorrect sn was referenced in the concomitant information.The sn was originally reported as ln 01g06-11 sn (b)(6) and it should be ln 01g06-11 sn (b)(6) and was corrected.A new manufacturing report number has been submitted 16september2018 to document this event, suspect medical device change and all evaluation and follow up information in manufacturing report number 1628664-2018-01887.

Brand Name
CLINICAL CHEMISTRY CARBON DIOXIDE
Common Device Name
CARBON DIOXIDE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7704884
Report Number1628664-2018-00281
Device Sequence Number16293790
Product Code KHS
UDI-Device Identifier00380740005962
UDI-Public00380740005962
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L80-31
Device Lot Number52577UO02
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer07/24/2018
09/12/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date07/24/2018
09/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 ANALYZER; ARCHITECT C8000 ANALYZER; ARCHITECT C8000 ANALYZER; LN 01G06-11 SN (B)(6); LN 01G06-11 SN (B)(6); LN 01G06-11 SN (B)(6)